InternationaleJournals

Solution of Telegraph Equations by Differential Transform Method.

 

S.Vishwa Prasad Rao1 & P. S. Rama Chandra Rao2, C. Bala Rama Krishna3 and B. Nageswara Rao4

1Department of Mathematics,S. R. Engineering College, Ananthasagar, Hasanparthy,Warangal - 506371, Andra Pradesh, India. Email: vishwa72@yahoo.com

2Department of Mathematics, Kakatiya Institute of Technology and Science, Hanamkonda, Warangal- 506 015, Andra Pradesh, India. Email: anuradhawgl@yahoo.co.in
3Department of Mathematics, Chaitanya Degree & PG College (Autonomous), Warangal-506001, Andhra Pradesh, India, Email: cbrk2004@gmail.com

4Department of Basic Science and Humanities (Mathematics), Coastal Institute of Technology and Management, Narapam, Kothavalasa,

Vijayanagaram, Andhra Pradesh, India. Email: dr.bnrao@citm.ac.in

ABSTRACT

Differential transform method has been applied to solve many linear and non-linear differential equations. In this article, this method is applied to solve the partial differential equation, called Telegraph equation.

Keywords: Differential Transform Method; Telegraph Equations.

Mathematics Subject Classification 2010: 33E12, 35R11, 35A22.

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 4, Issue 2, Pages:  2084 - 2093